# SDR SWIA20250103119

- Difficulty date: November 19, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON RH PRESSURE FLOOR SILL ASSY BETWEEN FS409+128 AND FS559 BETWEEN RBL36.0 AND RBL45.0 AND AT WL 73.0.    (FILED OPEN)    BLENDED CORROSION ON THE RH PRESSURE FLOOR SILL ASSY BETWEEN FS409+128 AND FS559 BETWEEN RBL36.0 AND RBL45.0 AND AT WL 73.0 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE ACCEPTABLE PER REO 601R-53-41-666 REV "C" DATED 2012-11-06 WITH THE EXCEPTION OF FS499.00.  REFERENCE CHILD CAMP FOR CONTINUATION OF FS 499.00 REPAIR.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH REO 601R-53-41-666 REV "C" DATED 2012-11-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
